dr Aneta Sliżewska : Publikacje

  1. A. Odzijewicz, G. Jakimowicz, A. Sliżewska
    Fibre-wise linear Poisson structures related to W*-algebras
    J. Geom. Phys. (2017), (to appear).
  2. A. Odzijewicz, A. Sliżewska
    Banach-Lie groupoids associated to W*-algebras
    Symplectic Geom. 14 (2016), no. 3, 687 - 736.
    DOI10.4310/JSG.2016.v14.n3.a3
  3. A. Odzijewicz, G. Jakimowicz, A. Sliżewska
    Banach-Lie algebroids associated to the groupoid of partially invertible elements of a W*-algebra
    J. Geom. Phys. 95 (2015), 108-126.
    DOI10.1016/j.geomphys.2015.05.003
  4. G. Jakimowicz, A. Odzijewicz, A. Sliżewska
    Complex Manifold Structure and Algebroid of the Partially Invertible Elements Groupoid of a W*-algebra
    Geometric Methods in Physics, XXXII Workshop 2013, Białowieża, Poland, Jun 30 - Jul 6, Uniwersytet w Białymstoku (conf. org.) (P. Bieliavsky, P. Kielanowski, A. Odesskii, A. Odzijewicz, M. Schlichenmaier, T. Voronov Ed(s).), Trends in Mathematics , (publ. by) Birkhauser Verlag, Basel, 2014, pp. 143-151.
    DOI10.1007/978-3-319-06248-8_12
  5. T. Goliński, M. Horowski, A. Odzijewicz, A. Sliżewska
    sl(2,R) symmetry and solvable multiboson system
    J. Math. Phys. 48 (2007), no. 2, 023508(1-19).
    DOI10.1063/1.2409525
  6. A. Sliżewska, T. Goliński, M. Horowski, A. Odzijewicz
    Integrability of one-mode bosonic systems with sl(2,R) symmetry
    XXVI International Workshop on Geometrical Methods in Physics, Białowieża 2007, Poland, Jul 1-7, Uniwersytet w Białymstoku (conf. org.) (P. Kielanowski, A. Odzijewicz, M. Schlichenmeier, T. Voronov Ed(s).), AIP Conf. Proc. vol. 956, (publ. by) American Institute of Physics, 2007, pp. 218-224.
    DOI10.1063/1.2820970
  7. T. Goliński, M. Horowski, A. Odzijewicz, A. Sliżewska
    Integrable fermion systems with fourth-order nonlinearity
    Czech. J. Phys. 56 (2006), no. 10/11, 1161-1165, (Presented at the 15th International Colloquium on "Integrable Systems and Quantum Symmetries", Prague 2006, Ju 15-17).
    DOI10.1007/s10582-006-0418-6
Uwagi do prezentowanych tutaj danych bibliograficznych proszę kierować do: libmaster@math.uwb.edu.pl .